Advances in Differential Equations

Almost-periodic oscillations of monotone second-order systems

J. Blot, P. Cieutat, and J. Mawhin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the bounded and the a.p. (almost-periodic) solutions of forced second order systems with monotone fields and a linear damping term. A special class of such systems is the class of the second order Lagrangian systems with convex Lagrangians. We provide results of existence and uniqueness, we study the dependence of the bounded and a.p. solutions on the bounded and a.p. forcing terms, and finally we treat the case where an additional small nonlinear damping term is present in the equation.

Article information

Source
Adv. Differential Equations Volume 2, Number 5 (1997), 693-714.

Dates
First available in Project Euclid: 22 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366638963

Mathematical Reviews number (MathSciNet)
MR1751424

Zentralblatt MATH identifier
1023.34503

Subjects
Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 34C11: Growth, boundedness 70H03: Lagrange's equations

Citation

Blot, J.; Cieutat, P.; Mawhin, J. Almost-periodic oscillations of monotone second-order systems. Adv. Differential Equations 2 (1997), no. 5, 693--714. https://projecteuclid.org/euclid.ade/1366638963.


Export citation